# SDR DALA2021092005583

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Corroded
- Location: Frm 62-65 S38l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CORROSION FASTENER HEAD LOC. BETWEEN FR62 TO FR65 FROM STR 38R TO STR 38L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED FASTENERS PER A320 SRM 51-42-11. (1952192)
